Alert archive / Kentucky / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, KY
NWS Jackson, KY issued this special weather statement at Mar 18, 2021, 4:20 PM EDT for Knox County, Kentucky. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2021, 4:20 PM EDT (20:20 UTC)
- Expired
- Mar 18, 2021, 4:45 PM EDT
- In force
- 25 min
- Issued by
- NWS Jackson, KY
County Knox County, KY
The radar
The Jackson,KY radar (KJKL), 83 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 329 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
484 WWUS83 KJKL 182020 SPSJKL Special Weather Statement National Weather Service JACKSON KY 420 PM EDT Thu Mar 18 2021 KYZ086-116-182045- Clay-Knox- 420 PM EDT Thu Mar 18 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KNOX AND SOUTHEASTERN CLAY COUNTIES... At 419 PM EDT, a strong thunderstorm was located over Hinkle, or near Barbourville, moving north at 10 mph. Winds in excess of 40 mph and penny size hail are possible with this storm. Locations impacted include... Ice Cliff, Cottongin, Cannon, Haven, Yeager, Brightshade, Barnyard, Baughman, Salt Gum, Bimble, Hinkle, Ogle, Woollum, Girdler, Sprule, Fount, Jonsee, Green Road and Lincoln. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3685 8378 3690 8390 3709 8384 3703 8360 TIME...MOT...LOC 2019Z 198DEG 10KT 3691 8383 $$ JMW
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Mar 18, 3:15 PM EDT, 1 hour 5 minutes earlier.
Area forecast discussion, Mar 18, 3:15 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION National Weather Service Jackson KY 315 PM EDT Thu Mar 18 2021 .UPDATE... Issued at 140 PM EDT THU MAR 18 2021 Updated the forecast mainly to fine tune the PoPs and Wx grids through the rest of the afternoon. Did also add in the latest obs and trends for the T and Td grids - mainly raising them and MaxTs thanks to large breaks in the clouds. These updates have been sent to the NDFD and web servers. UPDATE Issued at 1145 AM EDT THU MAR 18 2021 15z sfc analysis shows the rather deep sfc low moving through northern Kentucky as it rides east. This has pushed the main warm frontal rains east of the state with additional showers and potential thunderstorms popping up in the warm sector ahead of the low and its cold front. With some significant breaks in the clouds instability should be able to build providing a vector for stronger storm development and organization given the shear and steeper lapse rates aloft. Already we saw a sustained storm ride just east of north though much of eastern Tennessee and into our Virginia border counties with likely some times of small hail and gusty winds. The latest few HRRR runs suggest that we will see more developed storms after 18z and mainly in our eastern parts. Have updated the forecast with this idea in mind - while maintaining the concern for some of these to become strong to severe late in the afternoon. Otherwise, temperatures are running in the mid to upper 60s most places with moist dewpoints in the mid 50s. Winds, away from any showers are generally switching from southeast to southwest at 10 to 15 mph with some gusts to between 20 and 25 mph noted. The updated grids have been sent to the NDFD and web servers along with a freshening of the ZFP and SAFs. UPDATE Issued at 745 AM EDT THU MAR 18 2021 The showers previous down in TN have now shifted northeast into east Kentucky. We still haven't seen much in the way of thunder as elevated instability is still rather weak. Thus, may have to wait until later this afternoon before we can achieve any thunder. For now, will leave a low end chance of thunder in the forecast in the off chance one of these showers can get a little more elevation to them. Dry slot will still work up across the area this morning, eventually ending the shower threat for the midday hours. However, latest model guidance still shows some redevelopment within the dry slot later this afternoon and evening. For now, only cosmetic changes made to the current forecast. && .SHORT TERM...(Today through Friday) Issued at 349 AM EDT THU MAR 18 2021 Initial band associated with some isentropic ascent aloft is beginning to exit the area presently, with some brief subsidence spreading in behind this band. This will provide a very brief lull in precipitation early this morning. However, additional showers and perhaps a thunderstorm or two is pushing northeast across central Tennessee. These showers are aided by some weak elevated instability and weak ascent aloft provided by the shortwave trough moving through the region. This activity will pivot into our area by dawn and will push on through the area this morning. Coverage should be pretty good with this activity so will stick with categorical pops. A more notable dry slot is upstream over western KY/TN. This dry slot will push across the area by mid to late morning with the more widespread shower/storm activity exiting. Some weak instability could develop within the dry slot by late morning, and thus, cannot rule out a few isolated showers developing. Thus, rather than going dry, opted to hang onto a slight chance of showers despite the arrival of the dry slot. However, there is a decent chance that the midday hours will end up dry for most areas. As instability builds across east Kentucky this afternoon, shower coverage may start to expand. This may also allow for a few thunderstorms to develop. Given the great shear in place below the upper level trough, it remains possible a few storms could briefly become severe. Flow is fairly unidirectional out of the southwest through the column. This would suggest damaging winds are likely the main threat. However, with lower freezing levels, any storm able to maintain its mid level rotation, could support some small to large hail. Finally, given the moistening low levels and lower LCL's its not impossible we couldn't get a quick spin up tornado. However, right now feel the bigger threat is certainly the damaging winds from any severe storms. As mentioned yesterday, instability is marginal, and the shear may be too strong and keep storms from becoming more organized. The caveat to that is the shear does appear to drop off slightly into this afternoon, so its possible we could see a brief window where instability and shear fall into balance. Portions of northeast and east Kentucky remain under a slight risk for severe storms today. Tonight, the deformation axis of the upper level system will drop southeastward across the area with a surface cold front. This will bring a period of cold air advection into the area tonight along with widespread rain, especially from 00z to 06z. This rain will start to end from the north as much drier air advects into the region late tonight into Friday morning. The rain should quickly end early Friday morning areawide with strong dry advection continuing. While fuels will likely be wet following the rainfall today and tonight, elevated fire danger could exist by Friday afternoon as dewpoints crash into the teens, especially north of the Hal Rogers Parkway/Highway 80. Gusty north to northeast winds will continue with RH's falling to between 25 and 30 percent. We would be close to critical fire weather conditions if it wasn't for the fact the pressure gradient is expected to be weakening through the day. Thus, it looks like the strongest winds may not coincide with the lowest RH. Either way, it will be close and something to monitor. .LONG TERM...(Saturday through Thursday) Issued at 315 PM EDT THU MAR 18 2021 The extended period will start off dry, as a strong ridge of high pressure settles over the region. After starting things off with near normal temperatures on Saturday, we can expect a steady warming trend to occur across the area. Highs on Sunday should be in the lower 60s around the area. As strong sunshine continues during Monday and Tuesday, and the air mass dries out a bit more, highs around the area to begin the week should easily peak in the mid to upper 60s. These extremely warm temperatures are expected to last through the end of the week. Dewpoint temperatures for Saturday through Monday were based on a modified version of the CONSRAW, and were taken a few degrees lower than those numbers to match up with expected trends. As for precipitation, there will be a small chance for rain showers across eastern Kentucky from late Tuesday through the end of the week. However, the latest NBM data seemed much too fast with precip onset for our area, with the GFS being much slower and the ECMWF not having any QPF showing up over our area until the end of next week. That being said, decided to keep precip out of our area until Tuesday evening, as an area of low pressure moves through the upper midwest and Great Lakes region. Considering the amount of uncertainty involved, decided to go with only low rain chances across the area from late Tuesday through Thursday. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) ISSUED AT 215 PM EDT THU MAR 18 2021 Scattered showers and thunderstorms will continue to move through the area into the evening with any stronger storms expected to stay more to the northeast of the airports. A cold front will then sweep south this evening with winds transitioning to the west then north overnight. This will also usher in some lower ceilings, down to IFR for most areas by 03z. Winds will be quite gusty out of the southwest at times this afternoon and remain gusty tonight behind the cold front. The gusty winds will still be an issue into Friday - mainly from the north and northeast even as CIGs start to improve from northwest to southeast. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...GREIF SHORT TERM...KAS LONG TERM...AR AVIATION...KAS/GREIF
Hazardous weather outlook, Mar 18, 3:30 PM EDT, 50 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson KY 330 PM EDT Thu Mar 18 2021 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-192230- Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle- Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan- Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott- Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike- Including the cities of Flemingsburg, Camargo, Jeffersonville, Mount Sterling, Owingsville, Morehead, Irvine, Ravenna, Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee, Annville, Burnside, Somerset, London, Monticello, Stearns, Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro, Pineville, Cumberland, Harlan, Sandy Hook, West Liberty, Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright, Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard, Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run, Elkhorn City, Pikeville, and South Williamson 330 PM EDT Thu Mar 18 2021 This hazardous weather outlook is for portions of eastern Kentucky. .DAY ONE...Tonight. Thunderstorms are possible through early this evening. A few severe storms may occur this afternoon into early this evening with the main risks being hail and damaging wind gusts. A brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to call in hail and wind reports through the evening. GREIF/AR
In the hours before
Special weather statement, Mar 18, 3:42 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service JACKSON KY
342 PM EDT Thu Mar 18 2021
KYZ110-119-120-182015-
Martin-Floyd-Pike-
342 PM EDT Thu Mar 18 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MARTIN...NORTHEASTERN
FLOYD AND NORTHWESTERN PIKE COUNTIES...
At 342 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Calf Creek to Allen City. Movement was
northeast at 30 mph.
Winds in excess of 40 mph and penny size hail are possible with these
storms.
Locations impacted include...
Prestonsburg, Inez, Martin, Warfield, Allen, Beauty, Endicott,
Pilgrim, Bammer, Coalpoint, Davella, Whitepost, Hode, Conder,
Arkansas, Piso, Prince, Calf Creek, Delong and Ivel.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3759 8239 3756 8282 3773 8267 3773 8263
3776 8265 3793 8250 3793 8248 3790 8247
3791 8246 3790 8244 3787 8241 3786 8242
3781 8240 3782 8239 3776 8233 3776 8231
3774 8233 3772 8231
TIME...MOT...LOC 1942Z 238DEG 24KT 3790 8248 3760 8272
JMWSpecial weather statement, Mar 18, 3:49 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service JACKSON KY
349 PM EDT Thu Mar 18 2021
KYZ112-114>117-182015-
Clay-Breathitt-Perry-Owsley-Leslie-
349 PM EDT Thu Mar 18 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN OWSLEY...
NORTHWESTERN LESLIE...NORTHERN PERRY...SOUTHWESTERN BREATHITT AND
EAST CENTRAL CLAY COUNTIES...
At 349 PM EDT, a strong thunderstorm was located over Saul, or 9
miles northwest of Hyden, moving northeast at 35 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Hazard, Buckhorn, Altro, Bush Branch, Hardshell, Dryhill, Lamont,
Copland, Shoal, Kaliopi, Marcum, Bobs Fork, Wolf Coal, Confluence,
Beech, Whoopflarea, Mosley Bend, Chavies, Thousandsticks and Buckhorn
Lake S.P..
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3709 8356 3727 8359 3753 8332 3734 8311
3732 8311
TIME...MOT...LOC 1949Z 224DEG 30KT 3726 8350
JMWSpecial weather statement, Mar 18, 3:55 PM EDT, 25 minutes before
Special Weather Statement National Weather Service JACKSON KY 355 PM EDT Thu Mar 18 2021 KYZ080-086-116-117-182030- Clay-Knox-Laurel-Leslie- 355 PM EDT Thu Mar 18 2021 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LAUREL...NORTH CENTRAL KNOX...WEST CENTRAL LESLIE AND CLAY COUNTIES... At 355 PM EDT, a strong thunderstorm was located over Blackwater, or 10 miles southwest of Manchester, moving northeast at 30 mph. Winds in excess of 40 mph and half inch hail are possible with this storm. Locations impacted include... Manchester, Lake, Cane Creek, Treadway, Goose Rock, Barcreek, Bush, Cranes Nest, Jonsee, Herron, Hooker, Byron, Park Valley, Cottongin, House, Hector, Boho, Oneida, Sibert and Lesbas. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3697 8395 3710 8404 3732 8364 3708 8348 TIME...MOT...LOC 1955Z 241DEG 25KT 3706 8390 JMW
Special weather statement, Mar 18, 3:57 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service JACKSON KY
357 PM EDT Thu Mar 18 2021
KYZ058-059-108-111-182030-
Lee-Estill-Wolfe-Powell-
357 PM EDT Thu Mar 18 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN POWELL...
SOUTHEASTERN ESTILL...CENTRAL LEE AND WESTERN WOLFE COUNTIES...
At 356 PM EDT, a strong thunderstorm was located over Leighton, or
near Irvine, moving northeast at 30 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Beattyville, Campton, Fincastle, Pilot, Torrent, Leeco, Pinnacle,
Pine Ridge, Patsey, Drip Rock, Haystack, Alumbaugh, Rogers Chapel,
Vada, Evelyn, Pitts, Texola, High Falls, Whisman and Zoe.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3783 8364 3782 8363 3783 8361 3764 8348
3764 8351 3763 8353 3754 8390 3757 8394
3758 8397 3763 8400 3786 8368
TIME...MOT...LOC 1956Z 241DEG 25KT 3762 8390
JMWSpecial weather statement, Mar 18, 4:12 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service JACKSON KY
412 PM EDT Thu Mar 18 2021
KYZ119-120-182045-
Martin-Pike-
412 PM EDT Thu Mar 18 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MARTIN AND
NORTHWESTERN PIKE COUNTIES...
At 412 PM EDT, a strong thunderstorm was located over Gulnare, or 11
miles north of Pikeville, moving east at 20 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Forest Hills, Rural, Moree, Gulnare, Turkey Creek, Belfry, Hatfield
Station, Heisey, Heenan, Whitepost, Conder, Sidney, McCombs, Piso,
Laura, Varney, Aflex, Jarad and Threeforks.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3760 8259 3767 8261 3768 8256 3769 8257
3779 8235 3777 8233 3776 8233 3776 8231
3774 8233 3770 8230 3767 8230 3766 8226
3766 8224 3763 8221 3762 8219
TIME...MOT...LOC 2012Z 254DEG 18KT 3764 8253
JMWSpecial weather statement, Mar 18, 4:20 PM EDT, 0 minutes before
Special Weather Statement National Weather Service JACKSON KY 420 PM EDT Thu Mar 18 2021 KYZ086-116-182045- Clay-Knox- 420 PM EDT Thu Mar 18 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KNOX AND SOUTHEASTERN CLAY COUNTIES... At 419 PM EDT, a strong thunderstorm was located over Hinkle, or near Barbourville, moving north at 10 mph. Winds in excess of 40 mph and penny size hail are possible with this storm. Locations impacted include... Ice Cliff, Cottongin, Cannon, Haven, Yeager, Brightshade, Barnyard, Baughman, Salt Gum, Bimble, Hinkle, Ogle, Woollum, Girdler, Sprule, Fount, Jonsee, Green Road and Lincoln. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3685 8378 3690 8390 3709 8384 3703 8360 TIME...MOT...LOC 2019Z 198DEG 10KT 3691 8383 JMW
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 10:25 AM EDT | Special Weather Statement | JKL | Harlan, Letcher | 50 min |
| Mar 18, 10:59 AM EDT | Special Weather Statement | JKL | Letcher | 46 min |
| Mar 18, 12:14 PM EDT | Special Weather Statement | JKL | Bath, Montgomery | 46 min |
| Mar 18, 12:16 PM EDT | Special Weather Statement | JKL | Johnson, Martin | 44 min |
| Mar 18, 12:19 PM EDT | Special Weather Statement | JKL | Floyd, Knott, Martin | 41 min |
| Mar 18, 12:37 PM EDT | Special Weather Statement | JKL | Menifee, Morgan | 38 min |
| Mar 18, 12:48 PM EDT | Special Weather Statement | JKL | Harlan | 42 min |
| Mar 18, 1:07 PM EDT | Special Weather Statement | JKL | Elliott | 23 min |
| Mar 18, 1:17 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Morgan, Rowan | 28 min |
| Mar 18, 2:18 PM EDT | Special Weather Statement | JKL | Bell | 27 min |
| Mar 18, 2:23 PM EDT | Special Weather Statement | JKL | Pike | 37 min |
| Mar 18, 2:45 PM EDT | Special Weather Statement | JKL | Bell | 30 min |
| Mar 18, 3:04 PM EDT | Special Weather Statement | JKL | Rockcastle | 26 min |
| Mar 18, 3:08 PM EDT | Special Weather Statement | JKL | Whitley | 37 min |
| Mar 18, 3:10 PM EDT | Special Weather Statement | JKL | Harlan | 35 min |
| Mar 18, 3:11 PM EDT | Special Weather Statement | JKL | Leslie | 34 min |
| Mar 18, 3:13 PM EDT | Special Weather Statement | JKL | Bath, Montgomery | 32 min |
| Mar 18, 3:14 PM EDT | Special Weather Statement | JKL | Martin | 31 min |
| Mar 18, 3:19 PM EDT | Special Weather Statement | JKL | Martin | 26 min |
| Mar 18, 3:29 PM EDT | Special Weather Statement | JKL | Knott | 31 min |
| Mar 18, 3:31 PM EDT | Special Weather Statement | JKL | Estill | 29 min |
| Mar 18, 3:39 PM EDT | Special Weather Statement | JKL | Letcher | 36 min |
| Mar 18, 3:42 PM EDT | Special Weather Statement | JKL | Martin | 33 min |
| Mar 18, 3:49 PM EDT | Special Weather Statement | JKL | Breathitt | 26 min |
| Mar 18, 3:51 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Martin, Pike | 24 min |
| Mar 18, 3:55 PM EDT | Special Weather Statement | JKL | Clay | 35 min |
| Mar 18, 3:57 PM EDT | Special Weather Statement | JKL | Lee | 33 min |
| Mar 18, 4:09 PM EDT | Severe Thunderstorm Warning | JKL | Martin | 36 min |
| Mar 18, 4:12 PM EDT | Special Weather Statement | JKL | Martin | 33 min |
| Mar 18, 4:27 PM EDT | Special Weather Statement | JKL | Wolfe | 33 min |
| Mar 18, 4:29 PM EDT | Special Weather Statement | JKL | Clay | 31 min |
| Mar 18, 4:45 PM EDT | Special Weather Statement | JKL | Clay | 30 min |
| Mar 18, 4:57 PM EDT | Special Weather Statement | JKL | Floyd | 33 min |
| Mar 18, 4:59 PM EDT | Special Weather Statement | JKL | Perry | 31 min |
| Mar 18, 5:13 PM EDT | Areal Flood Advisory | JKL | Clay, Knox | 5 hr |
| Mar 18, 5:14 PM EDT | Areal Flood Advisory | JKL | Breathitt, Knott, Leslie, Owsley, Perry | 5 hr |
| Mar 18, 5:15 PM EDT | Special Weather Statement | JKL | Clay | 30 min |
| Mar 18, 5:22 PM EDT | Areal Flood Advisory | JKL | Clay, Knox, Leslie, Owsley, Perry | 5 hr |
| Mar 18, 5:28 PM EDT | Flash Flood Warning | JKL | Clay, Leslie, Perry | 3 hr |
| Mar 18, 5:28 PM EDT | Special Weather Statement | JKL | Breathitt, Magoffin | 32 min |
| Mar 18, 5:29 PM EDT | Special Weather Statement | JKL | Breathitt, Magoffin | 31 min |
| Mar 18, 5:31 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Magoffin, Perry | 4 hr |
| Mar 18, 5:31 PM EDT | Special Weather Statement | JKL | Floyd, Martin | 29 min |
| Mar 18, 5:39 PM EDT | Special Weather Statement | JKL | Perry | 36 min |
| Mar 18, 5:42 PM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Magoffin, Martin | 5 hr |
| Mar 18, 5:56 PM EDT | Special Weather Statement | JKL | Johnson, Magoffin | 34 min |
| Mar 18, 6:13 PM EDT | Special Weather Statement | JKL | Letcher | 32 min |
| Mar 18, 6:14 PM EDT | Special Weather Statement | JKL | Martin | 31 min |
| Mar 18, 6:17 PM EDT | Special Weather Statement | JKL | Montgomery | 28 min |
| Mar 18, 6:25 PM EDT | Flash Flood Warning | JKL | Breathitt, Floyd, Johnson, Magoffin | 3 hr |
| Mar 18, 6:27 PM EDT | Special Weather Statement | JKL | Martin | 33 min |
| Mar 18, 6:32 PM EDT | Special Weather Statement | JKL | Elliott | 28 min |
| Mar 18, 6:35 PM EDT | Special Weather Statement | JKL | Magoffin | 25 min |
| Mar 18, 6:39 PM EDT | Flash Flood Warning | JKL | Floyd, Johnson, Martin | 3 hr |
| Mar 18, 6:40 PM EDT | Special Weather Statement | JKL | Montgomery | 35 min |
| Mar 18, 6:55 PM EDT | Special Weather Statement | JKL | Johnson | 35 min |
| Mar 18, 6:59 PM EDT | Areal Flood Advisory | JKL | Bath, Menifee, Montgomery | 3 hr |
| Mar 18, 7:28 PM EDT | Areal Flood Advisory | JKL | Johnson, Magoffin, Morgan | 3 hr |
| Mar 18, 7:54 PM EDT | Flash Flood Warning | JKL | Clay, Leslie | 3 hr |
Nearby
Special Weather Statements in Kentucky, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.